# SDR ABXA060104

- Difficulty date: February 16, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020, L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN AFT CARGO BAY AT STA 1020, LONGERON 35 LEFT.  OUT OF LIMITS.  FABRICATED T-BRACKET USING 7075-T6 0.120" X 0.090" THK.  FABRICATED DOUBLER USING 7075-T6 0.100" THK.  TREATED PRIMED REPAIR PARTS AND INSTALLED IAW DC8 SRM 51-2-0, PG 49, 53-4-1, 50-1-20D, 51-1-8, 53-2-0, ABX CHAPTER 1, SECT 4, LWR 200302015.
